Health Forums  

Go Back   Health Forums > Health Injuries & Problems > Sexual Dysfunction

Reply
 
LinkBack Thread Tools Display Modes
Any men taking propecia experiencing sexual dysfunction?
Old
  (#1 (permalink))
Junior Member
 
Realtor in CA's Avatar
 
Offline
Posts: 13
Join Date: Jan 2009
Default Any men taking propecia experiencing sexual dysfunction? - 01-02-2009, 08:36 PM

I have taken propecia for over a year and am afraid its causing ED. Any other men with the same problem? If you have stopped taking it, did your sexual performance improve?
   
Reply With Quote
Sponsored Links
Old
  (#2 (permalink))
Junior Member
 
RxJessD24's Avatar
 
Offline
Posts: 12
Join Date: Jan 2009
Default 01-07-2009, 11:13 PM

Sexual side effects are one of the main reasons men quit taking propecia. If you are having problems you should talk to your dr about quitting because these side effects are real and don't make life any better (who likes to go without sex?). You should be fine after you quit but it might take a bit for the drug to get completely out of your system.
   
Reply With Quote
Reply

Thread Tools
Display Modes



Similar Threads for: Any men taking propecia experiencing sexual dysfunction?
Thread Thread Starter Forum Replies Last Post
sexual dysfunction- meds or some other cause? carol j Sexual Dysfunction 3 02-13-2012 03:39 PM
why does citalopram cause sexual dysfunction? suangg Sexual Dysfunction 1 01-03-2009 06:59 PM
What is considered to be a sexual dysfunction? Everybody's Favorite Sexual Dysfunction 4 01-02-2009 03:45 AM